应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (1): 1-24    DOI: 10.1007/s10255-017-0632-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Qualitative Analysis and Approximate Damped Oscillatory Solutions for a Kind of Nonlinear Dispersive-dissipative Equation
Shao-wei LI1,2, Wei-guo ZHANG3, Yan ZHAO3, Zheng-ming LI1, Xiang LI3
1 Business School, University of Shanghai for Science and Technology, Shanghai 200093, China;
2 School of Mathematics and Information Engineering, Taizhou University, Taizhou 317000, China;
3 College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9